# SDR AALA201510199003

- Difficulty date: October 18, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 46,255 hours, 21,348 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 1629R
- Condition: Broken
- Location: Evac Slide
- Part time: 39,354 hours, 21,756 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C8 CHECK, LT OFF WING SLIDE INFLATION RESERVOIR KNURLED SLEEVE FOR PULL CABLE SAFETY WIRE HOLE BROKEN OUT.  REPLACED LT OFF WING SLIDE INFLATION RESERVOIR IAW AMM 25-62-46 & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
